Vol. 8, No. 6, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On moduli spaces for quasitilted algebras

Grzegorz Bobiński

Vol. 8 (2014), No. 6, 1521–1538
Abstract

We prove that if a quasitilted algebra is tame, then the associated moduli spaces are products of projective spaces. Together with an earlier result of Chindris this gives a geometric characterization of the tame quasitilted algebras. In our proof we use knowledge of the representation theory of the tame quasitilted algebras and a construction of semi-invariants as determinants.

Keywords
quasitilted algebra, moduli space, semi-invariant
Mathematical Subject Classification 2010
Primary: 16G10
Secondary: 16G60, 13A50
Milestones
Received: 19 December 2013
Revised: 14 February 2014
Accepted: 14 June 2014
Published: 2 October 2014
Authors
Grzegorz Bobiński
Faculty of Mathematics and Computer Science
Nicolaus Copernicus University
Ulica Chopina 12/18
87-100 Toruń
Poland